@article{MZM_1996_59_3_a6,
author = {Yu. F. Korobeinik},
title = {On~the countable definability of sets},
journal = {Matemati\v{c}eskie zametki},
pages = {382--395},
year = {1996},
volume = {59},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_59_3_a6/}
}
Yu. F. Korobeinik. On the countable definability of sets. Matematičeskie zametki, Tome 59 (1996) no. 3, pp. 382-395. http://geodesic.mathdoc.fr/item/MZM_1996_59_3_a6/
[1] Martineau A., “Sur la topologie des espaces de fonctions holomorphes”, Math. Ann., 163:1 (1966), 62–83 | DOI | MR
[2] Khavin V. P., “Prostranstva analiticheskikh funktsii”, Itogi nauki i tekhn. Matem. analiz 1964, VINITI, M., 1966, 76–164 | MR
[3] Floret K., “Some aspects of the theory of locally convex inductive limits”, Functional Analysis: Surveys and recent results, V. II, eds. K.-D. Bierstedt, B. Fuchssteiner, North-Holland Publishing Company, 1980, 205–237 | MR | Zbl
[4] Bierstedt K. D., “An introduction to locally convex inductive limits”, Functional analysis and its applications, World Science for 1986 (Vice 25 Aug.–20 Sep. 1986), ICRAM Lecture Notes, 36–133
[5] Edvards R., Funktsionalnyi analiz, Mir, M., 1969
[6] Kuratovskii K., Topologiya, T. 1, Mir, M., 1969